# SDR ASAA2019061179633

- Difficulty date: June 7, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 14,380 hours, 4,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000145104
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 14,466 hours, 4,769 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL, LEFT PACK LIGHT ILLUM. RESETS WITH MASTER CAUTION. GROUNDED - YES. L/H PACK RAM AIR EXHAUST ACTUATOR REPLACED DUE TO ACM IMPLELLER BLADES BROKEN. ALL WORK ACCOMPLISHED ON TASK CARD #N/R-00010, WORK ORDER 419849. THIS MAINTENANCE ACTION CLEARS MEL 21-32B.
